# SDR DXTA200802794

- Difficulty date: January 24, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600343
- Aircraft time: 8,320 hours, 6,789 cycles
- Engine: Pwa JT15*
- Engine time: 6,214 hours, 5,327 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3051700
- Part serial: PCE500027
- Condition: Vibration
- Location: Nr 1
- Part time: 6,214 hours, 5,327 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

WHEN INCREASING POWER TO INITIATE CLIMB FROM 17000FT WE ENCOUNTERED LOUD NOISE FOLLOWED BY STRONG ODOR.  REMOVED AND REPLACED NR1 ENGINE WITH REPAIRED UNIT IAW MM 71-01-02. OPS AND LEAK CHECKS GOOD. (FOR DETAILS REFER TO WO NR 030453)
